# SDR UALA2012123107469

- Difficulty date: December 30, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR PAN WEB STA 1680 LBL 10 TO RBL 55 UPPER SURFACE CORR BULGING BETWEEN WEB AND FLOOR BEAM AT NUT PLATE HOLES 2EA PLACES.  REMOVED CORR, FOUND REMAINING DAMAGE OUT OF LIMIT.  REPAIRED DAMAGE AT STA 1680 IAW SRM 53-60 -51 REPAIR 3.
